Alert archive / Wisconsin / Gale Warnings in 2022

Gale Warning 36, NWS Milwaukee, WI

November 3, 2022

NWS Milwaukee, WI issued this gale warning at Nov 3, 2022, 3:02 AM CDT. It took effect at Nov 3, 2022, 6:00 PM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2022, 3:02 AM CDT (08:02 UTC)
In effect from
Nov 3, 2022, 6:00 PM CDT
Expired
Nov 4, 2022, 10:00 AM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

385 
WHUS73 KMKX 030802
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
302 AM CDT Thu Nov 3 2022

LMZ261-362-364-366-563-565-567-868-031615-
/O.UPG.KMKX.GL.A.0025.221103T2300Z-221104T1500Z/
/O.NEW.KMKX.GL.W.0036.221103T2300Z-221104T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
302 AM CDT Thu Nov 3 2022

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CDT
FRIDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 6 PM this evening to 10 AM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-031615-
/O.NEW.KMKX.SC.Y.0096.221103T1700Z-221104T0900Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
302 AM CDT Thu Nov 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM CDT
FRIDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From noon today to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MRC
5 follow-up statements
744 
WHUS73 KMKX 031348
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
848 AM CDT Thu Nov 3 2022

LMZ261-362-364-366-563-565-567-868-032200-
/O.CON.KMKX.GL.W.0036.221103T2300Z-221104T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
848 AM CDT Thu Nov 3 2022

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CDT FRIDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 6 PM this evening to 10 AM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-032200-
/O.CON.KMKX.SC.Y.0096.221103T1700Z-221104T0900Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
848 AM CDT Thu Nov 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
CDT FRIDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From noon today to 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
058 
WHUS73 KMKX 032017
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Thu Nov 3 2022

LMZ261-362-364-366-563-565-567-868-040430-
/O.CON.KMKX.GL.W.0036.221103T2300Z-221104T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
317 PM CDT Thu Nov 3 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-040430-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-221104T0900Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Thu Nov 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves
  2 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
793 
WHUS73 KMKX 040202
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
902 PM CDT Thu Nov 3 2022

LMZ261-362-364-366-563-565-567-868-041015-
/O.CON.KMKX.GL.W.0036.000000T0000Z-221104T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
902 PM CDT Thu Nov 3 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WHAT...South gales to 35 knots and waves 8 to 11 feet expected.

* WHERE...Northern half of the Open Waters of Lake Michigan, north
  of a line from Sheboygan WI to Pentwater MI.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-040900-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-221104T0900Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
902 PM CDT Thu Nov 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Wood
681 
WHUS73 KMKX 040739
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
239 AM CDT Fri Nov 4 2022

LMZ261-362-364-366-563-565-567-868-041545-
/O.CON.KMKX.GL.W.0036.000000T0000Z-221104T1500Z/
/O.NEW.KMKX.GL.W.0037.221105T1200Z-221105T1800Z/
/O.NEW.KMKX.SR.W.0003.221105T1800Z-221106T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
239 AM CDT Fri Nov 4 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...GALE WARNING IN EFFECT FROM 7 AM TO 1 PM CDT SATURDAY...
...STORM WARNING IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT
SUNDAY...

* WHAT...For the first Gale Warning, south winds 20 to 25 kt with
  gusts up to 35 kt and waves 7 to 10 ft. For the second Gale
  Warning, south winds 25 to 35 kt with gusts up to 45 kt and 
  waves 9 to 14 ft expected. For the Storm Warning, southwest 
  winds 30 to 40 kt with gusts up to 55 kt and waves 15 to 20 ft 
  expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...For the first Gale Warning, until 10 AM CDT this morning.
  For the second Gale Warning, from 7 AM to 1 PM CDT Saturday. 
  For the Storm Warning, from 1 PM Saturday to 1 AM CDT Sunday.

* IMPACTS...Very strong winds will cause hazardous waves which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-041545-
/O.NEW.KMKX.GL.W.0037.221105T0600Z-221105T1500Z/
/O.NEW.KMKX.SR.W.0003.221105T1500Z-221106T0000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
239 AM CDT Fri Nov 4 2022

...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...
...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and waves 7 to 12 ft expected. For the Storm 
  Warning, southwest winds 30 to 40 kt with gusts up to 50 kt 
  and waves 12 to 17 ft expected.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Saturday. 
  For the Storm Warning, from 10 AM to 7 PM CDT Saturday.

* IMPACTS...Very strong winds will cause hazardous waves which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-041545-
/O.EXT.KMKX.SC.Y.0096.000000T0000Z-221105T1200Z/
/O.NEW.KMKX.GL.W.0037.221105T1200Z-221106T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
239 AM CDT Fri Nov 4 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...
...GALE WARNING IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT SUNDAY...

* WHAT... For the Small Craft Advisory, south winds 10 to 20 kt
  with gusts up to 35 kt and waves 3 to 6 ft. For the Gale
  Warning, southwest winds 20 to 30 kt with gusts up to 50 kt and
  waves 6 to 11 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, until 7 AM CDT Saturday.
  For the Gale Warning, from 7 AM Saturday to 1 AM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
062 
WHUS73 KMKX 041518
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1018 AM CDT Fri Nov 4 2022

LMZ261-362-364-366-563-565-567-868-042330-
/O.EXP.KMKX.GL.W.0036.000000T0000Z-221104T1500Z/
/O.CON.KMKX.GL.W.0037.221105T1200Z-221105T1800Z/
/O.CON.KMKX.SR.W.0003.221105T1800Z-221106T0600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
1018 AM CDT Fri Nov 4 2022

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 1 PM CDT
SATURDAY...
...STORM WARNING REMAINS IN EFFECT FROM 1 PM SATURDAY TO 1 AM CDT
SUNDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and waves 9 to 14 ft expected. For the Storm 
  Warning, southwest winds 30 to 40 kt with gusts up to 55 kt 
  and waves 15 to 20 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...For the Gale Warning, from 7 AM to 1 PM CDT Saturday. 
  For the Storm Warning, from 1 PM Saturday to 1 AM CDT Sunday.

* IMPACTS...Very strong winds will cause hazardous waves which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-042330-
/O.CON.KMKX.GL.W.0037.221105T0600Z-221105T1500Z/
/O.CON.KMKX.SR.W.0003.221105T1500Z-221106T0000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1018 AM CDT Fri Nov 4 2022

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...
...STORM WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SATURDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 45 kt and waves 7 to 12 ft expected. For the Storm 
  Warning, south winds 30 to 35 kt with gusts up to 55 kt and 
  waves 12 to 17 ft expected.

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Saturday. 
  For the Storm Warning, from 10 AM to 7 PM CDT Saturday.

* IMPACTS...Very strong winds will cause hazardous waves which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-042330-
/O.CON.KMKX.SC.Y.0096.000000T0000Z-221105T1200Z/
/O.CON.KMKX.GL.W.0037.221105T1200Z-221106T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1018 AM CDT Fri Nov 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT
SUNDAY...

* WHAT...For the Gale Warning, southwest winds 20 to 30 kt with 
  gusts up to 45 kt and waves 6 to 11 ft expected. For the Small 
  Craft Advisory, south winds 10 to 20 kt with gusts up to 30 kt 
  and waves 3 to 6 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Gale Warning, from 7 AM Saturday to 1 AM CDT 
  Sunday. For the Small Craft Advisory, until 7 AM CDT Saturday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 2, 10:17 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Nov 2, 10:17 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1017 PM CDT Wed Nov 2 2022

.UPDATE...
(Issued 1017 PM CDT Wed Nov 2 2022)

The quite and dry weather continues across southern Wisconsin
tonight into Thursday. The scattered upper level cloud deck and
southeast winds off the Lake this evening has moderated
temperatures over the last few hours. With the southeast flow off
the lake overnight some maritime patchy fog may sneak inland a
few miles from time to time overnight, especially for areas along
and north of Port Washington.

Patterson

&&

.SHORT TERM...
(Issued 355 PM CDT Wed Nov 2 2022)

Tonight through Saturday:

Low pressure of 998 mb over srn Manitoba will gradually fill and
move across Ontario on Thu, while a deep upper trough will dig
from the Pacific NW to the Desert SW. These features and large
high pressure on the east coast of the USA will maintain breezy
sly winds, warm advection, and high temps in the 70s for Thu.
Warm, moist advection will lead to at least scattered cloud cover
for Thu with a greater increase for Thu nt as PWs rise to 1-1.25
inches. Shower chances will increase toward sunrise Fri, mainly
west of Madison.

Widespread rainfall including isold elevated storms will then
develop from west to east on Fri, and continue into Fri nt and
become heavier. This is due to the warm, moist conveyor belt with
PWs of 1.2-1.4 inches moving into the area ahead of the
approaching longwave trough over the Great Plains. The dominant
portion of the trough over the srn Great Plains will then lift
newd late Fri nt-Sat. Strong cyclogenesis is then expected along
the north to south sfc trough from nrn MO into sw WI to ern Lake
Superior. This is where prolonged mdt to sometimes heavy rainfall
will occur with an axis of 3 inches possible. It is possible the
heavy rain axis could shift more ewd into south central WI via
ECMWF ENS mean qpf. Either way, very dry antecedent conditions and
very low river levels will limit the impacts. The strong cold
front then passes Sat AM and there is some concern for QLCS
development given a narrow ribbon of sfc based CAPE and strong
frontal forcing. The dry slot will then arrive afterward along
with cooling temps and dewpoints.

Gehring

&&

.LONG TERM...
(Issued 355 PM CDT Wed Nov 2 2022)

Saturday night through Wednesday:

The 500mb-250mb trough axis will be clearing the area Saturday
night. West to northwest flow will become southwesterly into next
week with an upper level ridge building overhead Monday night into
Tuesday. Temperatures warm each day next week ahead of a deeper
upper level trough that looks to move through the latter half of
next week. With the warm air advection in place there is some
slight chances for showers, but most of the area could stay dry
through mid week as hinted by the ensemble guidance.

Gehring

&&

.AVIATION...
(Issued 1017 PM CDT Wed Nov 2 2022)

VFR to MVFR conditions are expected throughout the period. Areas
susceptible to patchy fog will have a chance for visibilities
to drop to 4-6 SM tonight into early morning Thursday. Skies will
remain mostly clear overnight and southeast winds will be strong
enough to keep most locations free of fog. There is some LLWS
expected tonight due to a southwesterly LLJ of 40 kts. This LLWS
is expected over south central to east central Wisconsin after 04Z
tonight. On Thursday the LLWS will weaken as the LLJ weakens and
the winds become more southerly and gusty. During the late
afternoon and evening hours Thursday, a scattered cloud deck
around 3 kft is expected to develop.

Patterson

&&

.MARINE...
(Issued 355 PM CDT Wed Nov 2 2022)

High pressure of 30.3 inches over the eastern half of the U.S.
will slowly inch eastward, while low pressure around 29.5 inches
over southern Manitoba moves through Ontario on Thursday. This
will bring increasing southerly winds to Lake Michigan for
Thursday into Friday morning. A Gale Watch is in effect for the
north half of the lake Thursday night into Friday morning.

Another strong area of low pressure will then rapidly develop from
southwest Wisconsin to eastern Lake Superior on Saturday. This
will likely bring another period of southerly gales for all of the
lake for Saturday into Saturday evening.

For the nearshore waters from Sheboygan to Winthrop Harbor, a
Small Craft Advisory may be needed Thu nt-Fri due to the potential
for gusty south winds and building waves. Sly gales may then
develop for Sat.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...6 PM Thursday to 10 AM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 2, 3:14 PM CDT, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
314 PM CDT Wed Nov 2 2022

WIZ046-047-051-052-056>060-062>072-032015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
314 PM CDT Wed Nov 2 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a slight chance of thunderstorms Friday and Saturday.
Windy conditions will also be possible during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-032015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
314 PM CDT Wed Nov 2 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Gusty southerly winds and building waves will likely reach Small
Craft Advisory conditions at times Thursday night through Sunday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-032015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
314 PM CDT Wed Nov 2 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

South southwest gales will be possible over the northern half of
the Lake Thursday evening into Friday morning, a Gale Watch is in
effect.

Gusty southerly winds may reach gale force Saturday and Saturday
night.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 3:02 AM CDTSmall Craft AdvisoryMKX51 hr

Nearby

Gale Warnings in Wisconsin, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.